International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3521-3526
A note on self-extremal sets in spaces
1Institute of Mathematics, Vietnamese Academy of Science and Technology, 18 Hoang Quoc Viet Road, Hanoi 10307, Vietnam
2Department of Mathematics & Informatics, Hanoi University of Education, Cau Giay District, Hanoi, Vietnam
Received 24 November 2004; Revised 25 August 2005
Copyright © 2005 Viet Nguyen-Khac and Khiem Nguyen-Van. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a necessary condition for a set in spaces to be self-extremal that partially extends our
previous results to the case of spaces. Examples of self-extremal sets in are also given.